Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

181 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Started having dark itchy spots on palms after using lactate magnesium. What is the treatment?

Answered by
Dr.
Dr. Luchuo Engelbert Bain

General & Family Physician

Practicing since :2009

Answered : 3094 Questions

default
Posted on Mon, 9 Dec 2013 in Skin Hair and Nails
Question: Wat can be causing me to have dark spots on my palm that was itchy. I know noticed it happening after I used lactate magnesium
doctor
Answered by Dr. Luchuo Engelbert Bain 52 minutes later
Brief Answer: Reaction to drug, if appeared after taking drug Detailed Answer: Hi and thanks for the query, It is important to know if you only experienced the dark spots after using the Magnesium. The speed at which the dark spots appeared is also important to be known. IN case you experienced these spots only after using the drug, and also considering the fact that the spots are associated with itches, It is very probable that this reaction was from use of Lactated magnesium. It is advisable to stop the drug, consult a doctor for the prescription of an appropriate topical anti inflammatory agent or topical steroid, and an anti histaminic drug in case of severe itches. My opinion would be going off the drug, consulting your doctor for a complete review and management of side effects. Your doctor, considering your medical history and peculiarities would be able to prescribe an appropriate substitute. Please do feel free asking further questions in case you have any specific concerns. I would be glad making my humble contribution to your well being. Thanks and kind regards. Dr Bain
Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Magnesium

doctor1 MD

Sir, my husband has menerias desease and white matter hyper intencities in the brain. nov 10 first he had seizure from there he is taking eptoin 300 mg/day, epilive 1000mg/day, lobazyme 10/day pl. advise us what are the side effects of these mediciens. How long those are to be continued.

doctor1 MD

hi after evertything i eat or drink my mouth goes bitter - i have pains in stomach - just below the ribs and have back pains at times at the same time been feeling tired a lot recently and sleepy as well = cant open eyes when i get up during the night (i am carer at home) = i dont have periods anymore - i have had menopause = i am 52 years old = what is my problem = magnesium tricllicate liquid has helped but cant take it all the time - i want tofind a natural cure - i am not on any medication

doctor1 MD

I can not go to the bathroom. I have tried everything from laxatives, senna tea, vegetables, fruit, magnesium citrate , fiber capsule and drinks. I constantly feel it swirrling in my stomach . Even with the magnesium citrate my stomach just rumbles and if I m really luck a small bowel movement will happen not not a lot. My stomach hurts all the time, I m bloated and uncomfortable. This has been going on for several months now. What else can I try?

doctor1 MD

Fell backwards off a log and caught my weight of 170 lbs. on my left wrist. No black and blue or visible injury, very sore and swollen. tried cold compresses, and soaking in warm epsom salts. pain has subsided, but swelling of the upper hand is still on going. should there be anything else to do?

doctor1 MD

I am a 72 year old woman. For the past week I have been getting excruciating thigh muscle cramping thinking it was sciatica . My doc doesn't have office hours today and I want to begin taking magnesium supplement. What is the safe dosage?

doctor1 MD

This is a follow-up to our chat of a few days ago re magnesium to alleviate intense muscle spasms in my thigh. It seems to be helping along with the 2mg Tizanidine . I have spoken with my internist and he agrees that I should see an orthopedist to...

doctor1 MD

I've been suffering from diverseretulitis since 7th December,went to clinic, on 12..Received antibiotics,taking miralax .Have not had BM since 6th...can I saftey take something quick acting like magnesium citrate???????THANKS